SEMI OpenIR  > 光电子研究发展中心
GeSi modulator based on two-mode interference
Li, YM; Cheng, BW
Source PublicationAPPLIED OPTICS
Subject Area光电子学
Indexed BySCI
Date Available2015-03-25
Document Type期刊论文
Recommended Citation
GB/T 7714
Li, YM,Cheng, BW. GeSi modulator based on two-mode interference[J]. APPLIED OPTICS,2014,53(2):221-225.
APA Li, YM,&Cheng, BW.(2014).GeSi modulator based on two-mode interference.APPLIED OPTICS,53(2),221-225.
MLA Li, YM,et al."GeSi modulator based on two-mode interference".APPLIED OPTICS 53.2(2014):221-225.
Files in This Item:
File Name/Size DocType Version Access License
GeSi modulator based(554KB) 限制开放LicenseApplication Full Text
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, YM]'s Articles
[Cheng, BW]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, YM]'s Articles
[Cheng, BW]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, YM]'s Articles
[Cheng, BW]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.